MathSciNet Relay Station
MathSciNet bibliographic data
MR1648391 (99j:11027) 11D25 (11Y50)
Hajdu, L.; Pintér, Á. Square product of three integers in short intervals. Math. Comp. 68 (1999), no. 227, 1299–1301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement